# SDR 2008UALA06218

- Difficulty date: October 4, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 52,495 hours, 35,957 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN FWD PART OF AIRCRAFT.  REPLACED NORM EXHAUST BLOWER.  OPS CHECKS NORMAL.
